I have a suspicion, after reading many of your notes on injectable steroids, that I seem to have developed a type of “tendonitis” in my upper arms due to multiple elbow steroid injections. I have had 4 in my left elbow (worst arm) and 2 in my right, about 5yrs ago. I have been having this tendon problem for about one year now, and not one doctor can figure out what’s wrong. One actually said “it seems like tendonitis”, but no cause or cure was suggested. The steroid injections is the only common denominator here. The right arm is affected as well, but not nearly to the degree of the left (and I’m right handed, so maybe the strong arm is less affected, plus I only had 2 injections there). Is there hope for acute tendonitis in my bicep/tricep area?
The ‘Two-Pin’ technique increases sanitation for multiple dose vial users. They draw with the first pin, and then shoot/inject into the body with a new one. This procedure prevents any residual contaminants that may have remained on the drawing pin from being transferred into the body via the injection site. It also makes injection less painful since the drawing needle is necessarily dulled during passage through the rubber stopper atop the vial. A dulled needle increases injection pain because it doesn’t pierce the body as cleanly as an unused one. The protocol below is followed by AAS users who draw from multiple dose vials, but steps 4 - 8 are routinely disregarded by those users who draw from ampoules (also called ampules) and sachets.